# SDR CALA0700009

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N13665
- Make and model: Boeing 737524
- Aircraft serial: 28926
- Aircraft time: 21,778 hours, 11,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE RIGHT WING NR 6 SLAT AT FASTENER BELOW O/B MAIN TRACK AND 34 INCHES I/B OF O/B END OF SLAT.  THE CRACKED AREA OF SKIN WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 57-43-01.
